# SDR REXA2022040600564

- Difficulty date: March 7, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Part number: SH670314077S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD IS CORRODED AROUND SCREW HOLES & HAS 1 BROKEN NUTPLATE - REPLACED SERVICE DOOR THRESHOLD I/A/W CRJ-900 SRM 51-40-11-001-001-A01.
